MENU

You are here

Publications

Export 232 results:
Filters: First Letter Of Last Name is A  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
W
Agrachev AA. Well-posed infinite horizon variational problems on a compact manifold. Proceedings of the Steklov Institute of Mathematics. Volume 268, Issue 1, 2010, Pages 17-31 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/6458
Ancona F, Marson A. Well-posedness for general 2x2 systems of conservation laws. Mem. Amer. Math. Soc. 169 (2004), no. 801, x+170 pp. [Internet]. 2004 . Available from: http://hdl.handle.net/1963/1241
DeSimone A, Alberti G. Wetting of rough surfaces: a homogenization approach. Proc. R. Soc. Lon. Ser. A 461 (2005) 79-97 [Internet]. 2005 . Available from: http://hdl.handle.net/1963/2253

Pages

Sign in